Edward Richmond




Publications

  1. Rationally smooth elements of Coxeter groups and triangle group avoidance.
    with W. Slofstra.
    To appear in J. Algebraic Combin. arXiv:1206.5746
    Slides for a talk given at the CMS meeting, December 2012 in Montreal.

  2. Eigenvalues of Hermitian matrices and equivariant cohomology of Grassmannians.
    with D. Anderson and A. Yong.
    To appear in Compo. Math. arXiv:1210.5003

  3. The Belkale-Kumar cup product and relative Lie algebra cohomology. (Appendix)
    with S. Evens and W. Graham.
    Int. Math. Res. Notices. (2013) Vol. 2013 1901-1933. arXiv:1104.1415

  4. A multiplicative formula for structure constants in the cohomology of flag varieties.
    Michigan Math. J. 61 (2012), no. 1, 3-17. arXiv:0812.1856

  5. Branching Schubert calculus and the Belkale-Kumar product on cohomology
    with N. Ressayre.
    Proc. Amer. Math. Soc. 139 (2011), no. 3, 835-848. arXiv:0909.0865

  6. A partial Horn recursion in the cohomology of flag varieties.
    J. Algebraic Combin. 30 (2009), no. 1, 1-17. math/0703462